RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 779–780 (Mi dan34664)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The indecomposability of transitive subgroups of the group $SF(X)$

D. A. Suprunenko

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (341 kB)

Bibliographic databases:
UDC: 519.41
Received: 21.01.1969

Citation: D. A. Suprunenko, “The indecomposability of transitive subgroups of the group $SF(X)$”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 779–780

Citation in format AMSBIB
\Bibitem{Sup69}
\by D.~A.~Suprunenko
\paper The indecomposability of transitive subgroups of the group $SF(X)$
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 779--780
\mathnet{http://mi.mathnet.ru/dan34664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0251119}
\zmath{https://zbmath.org/?q=an:0194.03801}


Linking options:
  • http://mi.mathnet.ru/eng/dan34664
  • http://mi.mathnet.ru/eng/dan/v186/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belyaev, D. A. Shved, “Poluprostye gruppy, imeyuschie tochnoe finitarnoe podstanovochnoe predstavlenie”, Tr. IMM UrO RAN, 20, no. 2, 2014, 55–62  mathnet  mathscinet  elib
  • Number of views:
    This page:33
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020